advertisement
Question
Posted by: josie | 2005/01/05

pain in leg after operation

I went for a operation 1st december to remove my endometrorisis,since then i am having a uncomfortable feeling in my left leg. when i woke up after the operation they inject my legs with small injection needles to keep the blood thin.

I am now worrying as i still get heart pulpations and my leg still pains.

I went back to my gynae but he say there is nothing wrong. please advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Josie, it isn’t normal to have leg pains a month after abdominal surgery, so maybe the best would be to see your GP about it (he will be able to refer you to a different specialist if he thinks it is necessary). Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement